標題: Estimation and prediction in linear mixed models with skew-normal random effects for longitudinal data
作者: Lin, Tsung I.
Lee, Jack C.
資訊管理與財務金融系 註:原資管所+財金所
Department of Information Management and Finance
關鍵字: ECME algorithm;maximum-likelihood estimation;prediction;random effects;SNLMM
公開日期: 30-Apr-2008
摘要: This paper extends the classical linear mixed model by considering a multivariate skew-normal assumption for the distribution of random effects. We present an efficient hybrid ECME-NR algorithm for the computation of maximum-likelihood estimates of parameters. A score test statistic for testing the existence of skewness preference among random effects is developed. The technique for the prediction of future responses under this model is also investigated. The methodology is illustrated through an application to Framingham cholesterol data and a simulation study. Copyright (C) 2007 John Wiley & Sons, Ltd.
URI: http://dx.doi.org/10.1002/sim.3026
http://hdl.handle.net/11536/9438
ISSN: 0277-6715
DOI: 10.1002/sim.3026
期刊: STATISTICS IN MEDICINE
Volume: 27
Issue: 9
起始頁: 1490
結束頁: 1507
Appears in Collections:Articles


Files in This Item:

  1. 000255885700010.pdf